Volume 55, Number 1
Previous Issue Next Issue

Muyassar Ahmat & Jianxian Qiu

10.4208/jms.v55n1.22.01

J. Math. Study, 55 (2022), pp. 1-21.

Preview Full PDF 1850 22276 Abstract

Laurence Cherfils & Alain Miranville

10.4208/jms.v55n1.22.02

J. Math. Study, 55 (2022), pp. 22-37.

Preview Full PDF 1747 21874 Abstract

Thouraya Baranger Nouri & Faker Ben Belgacem

10.4208/jms.v55n1.22.03

J. Math. Study, 55 (2022), pp. 38-53.

Preview Full PDF 1703 21533 Abstract

Xiangeng Zhou & Li Liu

10.4208/jms.v55n1.22.04

J. Math. Study, 55 (2022), pp. 54-66.

Preview Full PDF 1592 21716 Abstract

Wenyang Wang & Ni Du

10.4208/jms.v55n1.22.05

J. Math. Study, 55 (2022), pp. 67-70.

Preview Full PDF 1774 21705 Abstract

Jiaogen Zhang

10.4208/jms.v55n1.22.06

J. Math. Study, 55 (2022), pp. 71-83.

Preview Full PDF 1560 21110 Abstract

Zafer Şiar, Fatih Erduvan & Refik Keskin

10.4208/jms.v55n1.22.07

J. Math. Study, 55 (2022), pp. 84-94.

Preview Full PDF 1518 20714 Abstract

Teqing Chen & Zhiwei Li

10.4208/jms.v55n1.22.08

J. Math. Study, 55 (2022), pp. 95-108.

Preview Full PDF 1522 20976 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard